MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FreeStyle Libre 3; Integrated Continuous Glucose Monitoring System, Factory Calibrated

ABBOTT DIABETES CARE LTD FreeStyle Libre 3; Integrated Continuous Glucose Monitoring System, Factory Calibrated
Model Number 72079-01
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
FreeStyle Libre 3
Common Device Name
Integrated Continuous Glucose Monitoring System, Factory Calibrated
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502--700
4157205405
MDR Report Key25792243
Report Number2954323-2026-160117
Device Sequence Number18405636
Product Code QBJ
UDI-Device Identifier00357599842017
UDI-Public(01)00357599842017(10)06F009D
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K223435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72079-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient Age71 YR
Patient SexMale